# SDR C2XA09TY087

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 553
- Aircraft time: 17,874 hours, 13,652 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569382610SD
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON DAMPNER LUG MISSING HAT BUSHING.  REMOVED AND REPLACED DAMPNER BRACKET IAW EMB 145 SRM 51-40-02.
